Topical steroid withdrawal period

i have this exact symptom after 1 week of TSW (I was on TS for about 7 months, twice daily application to my face.. not sure how strong it was, but i think it was relatively mild). Now whole face is covered in yellow flakes, exactly as you described.. Also I never had the flares etc as you mentioned others often do - nope I never did.. mine was always quite consistent. Anyway - just wondering how long the flakes lasted for you, and if the coal tar soap (which doesnt contain any coal tar btw) worked long term? or if u switched another soap or method etc. Info pls!!

Physicians need to be aware of the danger of topical steroids. Only mild steroids should be applied to the face. The use of the topical steroid should be limited to the condition. Alternate week therapy or 3 consecutive days a week therapy is better than continuous therapy in preventing steroid-induced rosacea. Only the mildest topical steroid should be used on the face if a condition warrants such use. The use of nonsteroidal anti-inflammatory drugs (NSAIDs) does not necessary prevent steroid induced rosacea. Similar conditions have been seen with both Elidel and Protopic, possibly from immunosuppression and Demodex or bacterial growth.

Please remember that each skin care product may work differently for different people. Some may find significant, immediate and prolonged relief for itch, while others find mild to moderate relief and yet others may not see any benefits. Likewise, some may find a product that deliver tremendous skin improvement after 2 weeks of use, others may seen a similar benefits after 6-8 weeks. Of course, there are those who just need to find alternative products for relief. That is why you need to try and find the products that work for you. Check out the http:///resources/ where there are other good resources.

Almost one week into my 14th month, and – from the looks of things – probably many more months to go. Shortly after my last post in early March, I experienced yet another flare. My skin got itchy, red, flaky and rashy. My skin gradually worsen before culminating in my 4th rage. Areas affected, in order of severity, included the back of my knee, neck, arm flexures, wrist, stomach and pre orbital/oral area. Calf and shin are slightly affected. Small independent patches of dry itchy skin appeared on my torso – but they are going away.

Topical steroid withdrawal period

topical steroid withdrawal period

Almost one week into my 14th month, and – from the looks of things – probably many more months to go. Shortly after my last post in early March, I experienced yet another flare. My skin got itchy, red, flaky and rashy. My skin gradually worsen before culminating in my 4th rage. Areas affected, in order of severity, included the back of my knee, neck, arm flexures, wrist, stomach and pre orbital/oral area. Calf and shin are slightly affected. Small independent patches of dry itchy skin appeared on my torso – but they are going away.

Media:

topical steroid withdrawal periodtopical steroid withdrawal periodtopical steroid withdrawal periodtopical steroid withdrawal periodtopical steroid withdrawal period

http://buy-steroids.org